MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, PRECISION LED LIGHT SOURCE - INTERNATIONAL KIT; LIGHT SOURCE, FIBEROPTIC, ROUTINE

STRYKER ENDOSCOPY-SAN JOSE PKG, PRECISION LED LIGHT SOURCE - INTERNATIONAL KIT; LIGHT SOURCE, FIBEROPTIC, ROUTINE
Catalog Number 0220220000I
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the light source had loss of image.The procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.The device was not received for investigation at stryker endoscopy because it was repaired locally in stryker (b)(4) ; therefore the reported failure cannot be confirmed.The complaint will be closed without a detailed investigation report and based on probable root cause.In the event that the device is received, the complaint will be reopened, a full evaluation will be conducted, and the investigation will be updated with the new results.The technical service report is attached (see comm log), and indicates: unit has passed a basic function test/ soak.Test but unable to complete qip as the test.Equipment is currently out of use.Probable root cause: - front panel damaged / out of spec.- power button rod damaged.

Brand Name
PKG, PRECISION LED LIGHT SOURCE - INTERNATIONAL KIT
Common Device Name
LIGHT SOURCE, FIBEROPTIC, ROUTINE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8474230
Report Number0002936485-2019-00128
Device Sequence Number1018980
Product Code FCW
UDI-Device Identifier07613327051322
UDI-Public07613327051322
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K082813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0220220000I
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2019
Supplement Date Received by Manufacturer03/08/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1